This article is cited in 3 scientific papers (total in 3 papers)
Short Communications
Tail behavior of the stationary distributions of the maximal branching processes
A. V. Lebedev M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Received: 18.08.2007Revised: 15.12.2008
Citation:
A. V. Lebedev, “Tail behavior of the stationary distributions of the maximal branching processes”, Teor. Veroyatnost. i Primenen. , 54 :4 (2009), 790–793 ; Theory Probab. Appl. , 54 :4 (2010), 699–702
Linking options:
https://www.mathnet.ru/eng/tvp3543 https://doi.org/10.4213/tvp3543 https://www.mathnet.ru/eng/tvp/v54/i4/p790
3
CITATIONS
3
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
2
CITATIONS
2
Total citations
0
Recent citations
0.49
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 419 Full-text PDF : 171 References: 76